# SDR DU4R2006389

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593607211
- Condition: Corroded
- Location: Bs1154-1338 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATED CORROSION ON UPPER CORNER CAVITY OF AFT CARGO DOOR ABOVE LONGERON 19R STA Y = 1154.  REMOVED AND REPLACED UPPER DOOR BEAM AT FWD CORNER OF AFT CARGO DOOR ABOVE L-19R STA Y = 1154 IAW DOUGLAS DWG 5936072 AND MD-88 SRM 51-30-5.
